# SDR CA150309011

- Difficulty date: January 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MASTER WARNING FOR CABIN PRESS ANNUNCIATED AT FL 200.  CHECKED PRESSURE CONTROL PANEL & VERIFIED CABIN LEAK.  CREW DONNED MASKS & RAN APPROPRIATE CHECK LISTS.  BLEED SWITCHES WERE IN THE ON POSITION AS WELL AS BOTH PACK SWITCHES ON AUTO.  FELT PRESSURE DIP IN EARS BUT NEITHER FAS HEARD ANY IRREGULAR SOUNDS. CABIN DUMP-MAN-AUTO IN AUTO POSITION VERIFIED BY BOTH PILOTS.  NO OTHER IRREGULARITIES NOTICED BY EITHER PILOTS.  MAINTENANCE FOUND CP CONTROLLER FAIL CODE IN CDS. CABIN PRESSURE CONTROLLER REPLACED.  REMOVED CABIN PRESSURE CONTROLLER, PN 92146A010401 AND OUTFLOW VALVE,  WERE NO-FAULT FOUND.
